Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Calpol Six Plus Sugar Free Suspension is a strawberry flavoured oral suspension for children from the age of 6 and older.
Twice the strength of Infant Paracetamol, Calpol Six Plus provides quick pain relief for children aged 6 and onward.
Each pack comes with an easy dose syringe which helps when dispensing the correct dose.
Relieving symptoms of cold and flu, headache, toothache, fever, earache and other aches and pains.
Warnings and Precautions
DO NOT USE OR GIVE TO A CHILD IF:
They are under 6 Years
They are allergic to paracetamol
Have serious kidney or liver problems
Have an intolerance to fructose or have been diagnosed with an intolerance to some sugars
*DO NOT TAKE ANY OTHER PARACETAMOL PRODUCTS WHILST TAKING CALPOL*
Speak to the GP or Pharmacist before use if:
Your child is taking any other medication, including ones which don’t require a prescription
Especially if taking:
Metoclopramide or domperidone, which are used to treat nausea or vomiting
Colestyramine, which is used to treat high cholesterol
Anticoagulants, or blood thinners, e.g. warfarin
Anticonvulsants, which are used to treat epilepsy
Active Ingredients: Paracetamol.
Other ingredients: Maltitol, E420, E218 and E216.
Shake bottle for at least 10 seconds before use.
6-8 years 5ml up to FOUR times a day
8-10 years 7.5ml up to FOUR times a day
10-12 years 10ml up to FOUR times a day
12-16 years 10-15ml up to FOUR times a day
Adults and children over 16 years 10-20ml up to FOUR times a day
Do not give more than 4 doses in any 24 hours.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Do not take with any other medicines that contain paracetamol.
Like all medications, Calpol Six Plus can have side effects, although not everyone will experience them.
Allergic reactions, (swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanies by a skin rash or hives.)
Becoming unusually tired, unexpected bruising or bleeding, getting more infections such as colds than usual.
Very rare cases of skin reactions have been reported, this can show symptoms such as skin reddening, blisters, rash
If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist straight away.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery